Addiction: Substance Abuse Community
chills and excess sweating
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

chills and excess sweating

Has anyone had troubles with chills and excess sweating while decreasing dosages of hydrocodone?  Any ideas to minimize this??  I feel like I'm having chills but at the same time I'm sweating like a pig...  I'm not quite sure why the body does this but it's quite annoying if you're trying to lead a normal life while tapering. Thanks.
Related Discussions
7 Comments Post a Comment
Blank
406584_tn?1399591666
Hi Rocketship welcome to the forum How much are you tapering from a day and how much have you cut down too.. You are starting to go into wd as this is a common symptom and one of the first... your nose should start running soon.. Let us know more info and someone will come along that maybe able to help you with a better taper plan...I wish you well on your journey...lesa
Blank
653923_tn?1225948192
Oh yes, and I am afraid there will be more. Restlessness, jitters, yellow pee and poop, sleeplessness, nose running, sneezing, excessive yawning, and thought I was going crazy, literally. How do I know this? I went thru it for 5 days, last week. If you read my posts you will see the responses that got me thru, the supplements to take, the hot baths, my water bill will be crazy. It has helped....
I am not trying to scare you, but that was my fear, I didnt know what was normal WD  or if I was going crazy. many folks here explined what was to come and it made it easier knowing that the symptoms were expected. Hope this helps. Stay close to here. Good people heere who really understand how you feel..
Kyle
Blank
653923_tn?1225948192
BTW I went cold turkey after taking 90-110 MG Hydros a day for over a year...
Blank
Avatar_f_tn
I was at 3 x 10mg a day for pain control for a couple of months after having surgery but recently jumped up to 80mg a day for a few days because I re-injured myself.  I dropped from the 80mg to 40mg and that's when I started having problems with chilling & sweating.  I guess I didn't think being on 8 pills a day for a few days and then dropping down to 4 would have caused issues but I was wrong!  I obviously need to decrease the amount slower.  

What's the best method for tapering?  Decreasing a pill a week maybe??  I have capsules so I can't really split them.  
Blank
401095_tn?1351395370
I also had this...then the runs right at the beginning of my taper aas well...just knowing it passes can help...i had to change deoderants..sleep in a cold house with a fan and lots of blankets as it hit me during the day but worse at nightt
Blank
563594_tn?1309586732
you may want to try and taper a bit slower. you have the right idea, one pill a week seems to make it more comfortable. as comfortable as it can be I suppose.. lol, I did the whole taper thing from 150mgs a day down to 50mgs a day and then went cold turkey because I was irritated that I'd already been in mild withdrawal for so long. everyone is different, do what works for you and I'm sure that my withdrawal was less than the norm. from tapering as much as I did. Best of luck to you, stay on this forum! It helped me so much during my taper and withdrawal. take care :)
Blank
Avatar_f_tn
You might be tapering a little slower. Chills and a cold sweat are very normal. What hepled me through the process was taking lots of showers, it seemed to help alot. and I couldn't get comfortable at night when I slept (when I actually could sleep), use clothes that breathe and sheets that breathe. It's just your body's natural way of getting all that garbage out of it...it will pass and once it does, you will feel much better
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
2083449_tn?1381358308
Blank
Sonrissa
NV
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN